Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On an eigenvalue problem of Ahmad and Lazer for ordinary differential equations
HTML articles powered by AMS MathViewer

by Marcellino Gaudenzi PDF
Proc. Amer. Math. Soc. 99 (1987), 237-243 Request permission

Abstract:

In connection with a problem posed by S. Ahmad and A. C. Lazer, we show the existence of a class of nonselfadjoint eigenvalue problems related to the equation ${y^{(n)}} + \lambda p(x)y = 0$ for which the general eigenvalues comparison is not true. We use a comparison principle for the zeros of the corresponding Cauchy problem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B25
  • Retrieve articles in all journals with MSC: 34B25
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 237-243
  • MSC: Primary 34B25
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870778-5
  • MathSciNet review: 870778